# SDR UPS98825386

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Ws 422.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING L/E LWR RIB AT STA XFS 422.75 IS CHAFTED BEYOND LIMITS BY THE TAI FLEX DUCT.  REPAIRED IAW SRM 57-3-0 AND 57-2-0.
